L P rat logic and Completeness Theorem

Vladimir Ristić

Kragujevac Journal of Mathematics (2009)

  • Volume: 32, Issue: 32, page 149-156
  • ISSN: 1450-9628

How to cite


Vladimir Ristić. "$L_{P}^{\text{rat}}$ logic and Completeness Theorem." Kragujevac Journal of Mathematics 32.32 (2009): 149-156. <http://eudml.org/doc/252632>.

author = {Vladimir Ristić},
journal = {Kragujevac Journal of Mathematics},
keywords = {probabilistic quantifiers; completeness},
language = {eng},
number = {32},
pages = {149-156},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {$L_\{P\}^\{\text\{rat\}\}$ logic and Completeness Theorem},
url = {http://eudml.org/doc/252632},
volume = {32},
year = {2009},

AU - Vladimir Ristić
TI - $L_{P}^{\text{rat}}$ logic and Completeness Theorem
JO - Kragujevac Journal of Mathematics
PY - 2009
PB - Prirodno-matematički fakultet Kragujevac
VL - 32
IS - 32
SP - 149
EP - 156
LA - eng
KW - probabilistic quantifiers; completeness
UR - http://eudml.org/doc/252632
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.